What's My GFR with Creatinine 6.1 and IgA Nephropathy2014-05-20 18:54
What is the patient’s GFR level with creatinine 6.1 and IgA Nephropathy? We have got asked about this question. To make detailed reply, we offer the following analysis. Read on to know more.
Our kidney doctor is also available online now to provide you with free and professional help. Chat with them if you prefer to talking directly.
What does creatinine 6.1 and IgA Nephropathy mean?
This diagnosis indicates that the patient has developed into advanced stage of kidney disease with serious loss of renal function. If not treated, patient will develop into end-stage renal disease in the near future and have to start dialysis to sustain life.
What is one’s GFR with creatinine 6.1 and IgA Nephropathy?
In fact, there is not a definite answer to this question, as it depends on patient’s specific case. If you are interested to get an individualized answer, please Email us at email@example.com with your detailed illness information such as your gender, age, serum creatinine level, etc. Our kidney doctors will make an individualized analysis and reply you with the answer.
In case of creatinine 6.1 and IgA Nephropathy, patient is recommended to take prompt treatment as soon as possible to lower the high creatinine level, improve the remaining renal function, remove harmful substances like IgA immune complexes, repair the damaged kidney units, greatly raise the renal function or GFR level, and regulate the immune system of the body. Only in this way, patient can achieve satisfying curative effects.
If you have not found such kind of holistic therapy in your place, you are recommended to consider taking Chinese medicine remedy. To learn more, please check Here. Hope it really helps for your better understanding. Thanks for your time. Take care!
What you also want to know:
How can I get this treatment ?
How can I get this treatment in my counties ?
How much is this treatment ?
What is the duration if I receive this treatment in your hospital ?
How can I go to your hospital ?